Posted by SLS on February 9, 2012, at 5:09:09
In reply to Re: Lithium's Safety Evaluated -Safer Than Thought, posted by papillon2 on February 8, 2012, at 20:30:08
> So I saw my psychiatrist yesterday who agreed with me on the likelihood of Lithium being responsible for my confusion, hallucination, etc two weeks ago. She also agreed that I made the right call in discontinuing Lithium. But she wants me to resume taking it...
If your doctor is convinced that lithium was the cause of adverse effects, it doesn't seem like a very sound decision to resume taking it.
1. Have you ever experienced confusion, hallucinations, etc. before? What were the other symptoms included in "etc."?
2. What dosage of lithium had you been taking before, and what is your dosage now?
3. What is your psychiatric diagnoses?
4. If you are bipolar II, perhaps using another drug would be more helpful, e.g. anticonvulsant, antipsychotic.
5. What are the symptoms of your illness when it is unmedicated or at baseline?
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw